# SDR DALA2025120108763

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT # 2 T/E I/B SECTION WITH MISSING MATERIAL. CORRECTIVE ACTION: REPAIRED RH WING SLAT #2 TRAILING EDGE EXTRUSION BETWEEN WFX 4765 AND WFX 4838 IAW A319 SRM 57-43-21-300-021. (1325924).
